# SDR CALA2024111402859

- Difficulty date: November 9, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924
- Aircraft serial: 33531
- Aircraft time: 48,604 hours, 17,240 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3071
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER TRUCK BACKED INTO AIRCRAFT AND CAUSED DAMAGE. DENT  TOTAL GOUGE LENGTH IS 2.4 INCHES. BOTH DENTS ARE FOUND TO BE OUT OF LIMITS PER SRM 53-00-01-1A-5  LOWER DENT IS 9.910 FROM REPAIR ACCOMPLISHED ON ECRA 5330-06581 LOCATION OF DAMAGE IS ON LH SIDE OF AIRCRAFT BELLY FWD OF WASTE EVALUATED DAMAGE LOCATED STA 799.5 ABOVE AND BELOW STR 25  UPPER PERFORMED DVI OF UNDERLYING STRUCTURE NO DEFECT NOTED SERVICE ACCESS DOOR. SEE ATTACHED PICTURES. DENT MEASURES 3.0 X 2.0 X 0.053. A/Y OF 37  AND SMALL GOUGE AT BOTTOM OF DENT 0.004 DEEP , LOWER DENT MEASURES 3.7 X 3.050 X 0.150 A/Y 20 WITH A 0.004 DEEP GOUGE RUNNING VERTICALLY THROUGH LOCKED FOR MAINTENANCE FERRY FOUND. PER STEP 4. VISUALLY INSPECT ALL OPEN FASTENERS HOLES COMMON TO REPAIR AREA NO DAMAGE NOTED, PER STEP 8. ALL STEPS PERFORMED PER AVO: 436-24-11-12-01. PERFORMED HFEC OF CUT OUT REF 737 PART 6 51-00-00 PROC VERIFIED MATERIAL ID PER AVO #436-24-11-12-01. 23,PERFORMED HFEC HOLE PROBE INSPECTION REF 737 PART 6 51-00-00 PROCEDURE 16, PERFORMED HFEC COUNTERSINK INSPECTION REF 737 53-00-00 PROCEDURE 4. NO CRACKS NOTED. . CUTOUT DAMAGED AREA PER SRM 51-10-02. MAPPED CUTOUT AND SENT TO PERFORM SURFACE HFEC OF TRIM EDGE OF CUTTOUT. PER NDT MANUAL. PERFORM OPEN HOLE HFEC OF REMOVED EXISTING FASTENERS PER NDT PERFORM AN HFEC COUNTERSINK INSPECTON OF INITIAL REMOVED CORRECTION TO PREVIOUS INPECTION. REFERENCE FOR HFEC COUNTERSINK REMOVED ALL FASTENERS WITHIN REPAIR AREA STEP 5.
